# SDR DALA2015022401705

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 38,282 hours, 32,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHITE/GREY SMOKE FIRST CLASS BACK TO MID CABIN.  DIMINSHED VISABILITY.  TROUBLESHOT.  NO TROUBLE FOUND.  R & R COALESCER BAGS AND PERFORMED DUCT BURNOUT.  OK FOR SERVICE.
